Cookies?
Library Header Image
LSE Research Online LSE Library Services

Conditional minimum volume predictive regions for stochastic processes

Polonik, Wolfgang and Yao, Qiwei (2000) Conditional minimum volume predictive regions for stochastic processes. Journal of the American Statistical Association, 95 (450). pp. 509-519. ISSN 0162-1459

[img]
Preview
PDF
Download (426kB) | Preview

Identification Number: 10.2307/2669395

Abstract

Motivated by interval/region prediction in nonlinear time series, we propose a minimum volume predictor (MV-predictor) for a strictly stationary process. The MV-predictor varies with respect to the current position in the state space and has the minimum Lebesgue measure among all regions with the nominal coverage probability. We have established consistency, convergence rates, and asymptotic normality for both coverage probability and Lebesgue measure of the estimated MV-predictor under the assumption that the observations are taken from a strong mixing process. Applications with both real and simulated data sets illustrate the proposed methods.

Item Type: Article
Official URL: http://www.amstat.org/publications/jasa.cfm
Additional Information: © 2000 American Statistical Association
Subjects: H Social Sciences > HA Statistics
Sets: Collections > Economists Online
Departments > Statistics
Date Deposited: 02 Jul 2008 10:07
Last Modified: 25 Jun 2014 09:12
Funders: Engineering and Physical Sciences Research Council
URI: http://eprints.lse.ac.uk/id/eprint/6311

Actions (login required)

View Item View Item

Downloads

Downloads per month over past year

View more statistics